MedElevator Войти в исследования
← Поиск публикаций
Brain & development · 1995

Pancreatitis with normal serum amylase associated with sodium valproate: a case report.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Otusbo S, Huruzono T, Kobae H, Yoshimi S, Miyata K

Аннотация

The patient was a 1-year-old infant with severe postencephalitis syndrome. Diarrhea and elevation of the pancreatic enzymes, except for serum amylase (elastase 1 > 1, 5000 ng/dl (100-400); lipase, 885 IU/I/37 degrees C (10-48); trypsin, > 900 ng/ml (110-460)), were observed starting 70 days after starting valproate (dose, 70 mg/kg; serum level, 83.8 micrograms/ml). These findings as well as those obtained by abdominal ultrasonography suggested a diagnosis of pancreatitis, which was thought to be caused by sodium valproate. Important signs of valproate-induced pancreatitis may be easily overlooked in patients with neurological impairment, such as in ours. Because the blood half-life of amylase is short, not only amylase but some other pancreatic enzymes should be promptly investigated when valproate-related pancreatitis is clinically suspected in physically or mentally handicapped children.

Предметные рубрики MeSH